# SDR 2014FA0000100

- Difficulty date: February 26, 2014
- Submitted: February 26, 2014
- Operation: General aviation
- Aircraft: N716M
- Make and model: Arion LIGHTNING
- Aircraft serial: 50
- Aircraft time: 227 hours
- Engine: Amtr JABIRU3300
- Engine time: 227 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: S9
- Condition: Cracked
- Location: Engine
- Part time: 227 hours
- Component: Engine, Amtr
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: E, A

## Discrepancy

LOSS OF ALL OIL DURING DESCENT.  INSPECTION REVELED THAT THE THE THREADS ON THE OIL FILTER BOSS, CRACKED CAUSING THE FILER TO SEPARATE FROM THE ENGINE ATTACH POINT.
